Interpolation by bounded functions

W. K. Hayman

Annales de l'institut Fourier (1958)

  • Volume: 8, page 277-290
  • ISSN: 0373-0956

How to cite


Hayman, W. K.. "Interpolation by bounded functions." Annales de l'institut Fourier 8 (1958): 277-290. <>.

author = {Hayman, W. K.},
journal = {Annales de l'institut Fourier},
keywords = {complex functions},
language = {eng},
pages = {277-290},
publisher = {Association des Annales de l'Institut Fourier},
title = {Interpolation by bounded functions},
url = {},
volume = {8},
year = {1958},

AU - Hayman, W. K.
TI - Interpolation by bounded functions
JO - Annales de l'institut Fourier
PY - 1958
PB - Association des Annales de l'Institut Fourier
VL - 8
SP - 277
EP - 290
LA - eng
KW - complex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.